# SDR CA020624003

- Difficulty date: June 17, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 15,194 hours
- Engine: Pwa PT6A28
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 50440012655
- Condition: Cracked
- Location: Cabin
- Part time: 15,696 hours, 15,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENTRANCE FLOOR PANEL WAS FOUND CRACKED AT STATION 278.5. PANEL REPLACED AND NO FURTHER DAMAGE REPORTED
